| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/11/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that the dr.Performed an intraocular lens exchange/explant after diagnosis of myopia in the right eye.There was no incision enlargement and no injury.No sutures were used and another lens of a different model was used.No additional information was provided to abbott medical optics.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 09/16/2016.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Visual inspection was performed and the lens was cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The lens issue could not be confirmed in the returned sample.During the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.A search on complaints revealed no other complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of product quality deficiency.All pertinent information available to the manufacturer has been submitted.